Skip to main content

Spectral Theory of Non-Selfadjoint Markov Processes with Applications in Self-Similarity, Branching Processes and Financial Mathematics

Searching for OpenAIRE data...

Publications

Transience and recurrence of a Brownian path with limited local time

Author(s): Martin Kolb, Mladen Savov
Published in: The Annals of Probability, Issue 44/6, 2016, Page(s) 4083-4132, ISSN 0091-1798
DOI: 10.1214/15-AOP1069

Conditional survival distributions of Brownian trajectories in a one dimensional Poissonian environment in the critical case

Author(s): Martin Kolb, Mladen Savov
Published in: Electronic Journal of Probability, Issue 22/0, 2017, ISSN 1083-6489
DOI: 10.1214/17-EJP4468

Cauchy problem of the non-self-adjoint Gauss–Laguerre semigroups and uniform bounds for generalized Laguerre polynomials

Author(s): Pierre Patie, Mladen Savov
Published in: Journal of Spectral Theory, Issue 7/3, 2017, Page(s) 797-846, ISSN 1664-039X
DOI: 10.4171/JST/178